# SDR SWAA2022021068727

- Difficulty date: February 14, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,047 hours, 16,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG BOOK ENTRY REQUIRED; R/H HORIZ STAB HAS CRACK ON THE #4 INSPAR RIB; VERTICAL STIFFENER 3 VERIFIED VIA HFEC (TRANSFERED FROM LOGBOOK PAGE 0141479) / REPAIRED R/H HORIZONTAL STAB #4 INSPAR RIB VERTICAL STEFFENER #3 IAW SRM 55-10-09-2R-4. UPDATED LOG BOOK.
